Manfred Göbel - The Optimal Lower Bound for Generators of Invariant Rings without Finite SAGBI Bases with Respect to Any Admissible Order

dmtcs:259 - Discrete Mathematics & Theoretical Computer Science, January 1, 1999, Vol. 3 no. 2 - https://doi.org/10.46298/dmtcs.259
The Optimal Lower Bound for Generators of Invariant Rings without Finite SAGBI Bases with Respect to Any Admissible OrderArticle

Authors: Manfred Göbel 1

  • 1 German Remote Sensing Data Center

We prove the existence of an invariant ring \textbfC[X_1,...,X_n]^T generated by elements with a total degree of at most 2, which has no finite SAGBI basis with respect to any admissible order. Therefore, 2 is the optimal lower bound for the total degree of generators of invariant rings with such a property.


Volume: Vol. 3 no. 2
Published on: January 1, 1999
Imported on: March 26, 2015
Keywords: SAGBI basis,Invariant ring,Analysis of algorithms,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM]

1 Document citing this article

Consultation statistics

This page has been seen 234 times.
This article's PDF has been downloaded 197 times.